# SDR DHL2008763517

- Difficulty date: March 12, 2008
- Submitted: March 25, 2008
- Operation: Air carrier
- Aircraft: N763AT
- Make and model: Boeing 727264
- Aircraft serial: 22983
- Aircraft time: 58,245 hours, 31,333 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Corroded
- Location: Bs 958-1139
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED AT BS 1110-1130, LBL 24.  REMOVED, FABRICATED FROM BAC 1520-792, PO NR 9006020, 297" LONG, AND INSTALLED PER B727 SRM 53-10-2 FIG 7 AND 53-10-5 FIG 1 AT BS 958.5" TO BS 1139.
